# SDR C77A20160629004

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 22,555 hours, 13,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,674 hours, 6,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK, PN 170-03263-001, HAS MULTIPLE AREAS OF CORROSION BETWEEN FRAMES 14-17, X=4508-5064, Y=273.  R & R FWD CABIN RT SEAT TRACK IAW SRM 51-41-01 AND 51-43-01 ON WO 19666124B0 AND 19666124B4 IAW EO E175-53MR-062, REV 5, WO 2083289.
